MathSciNet Relay Station
MathSciNet bibliographic data
MR2665659 65L60 (45J05)
Zarebnia, M.; Ali Abadi, M. G. Numerical solution of system of nonlinear second-order integro-differential equations. Comput. Math. Appl. 60 (2010), no. 3, 591–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement